# SDR UIEA2019041973901

- Difficulty date: April 15, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,413 hours, 19,308 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Rt Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CTR FUEL PUMP INOP.( TRANSFERRED TO MDDR # 110272.   LP 1053688 - M1: CENTER TANK CONFIRMED EMPTY REF MEL #28-22-02B, MDDR#110272 REMAINS OPEN.  LP 1050362 - M11: AMENDMENT DDG 28-22-02B AS PER MCC TO DDG 28-22-02A CAT C. DUE DATE 25APR19 MX ACTION C/W DISPATCH LC@0123Z.   LP 1053689 - PERFORMED FIM TASK 28-22 FT 805 UP TO AND INCLUDING SHEET 2 BLOCK 24, 25, 45, 46. FOUND 28VDC AT X2, 115VAC AT B1/C1/A1. REMOVED AND REPLACED GROUND ENABLE RELAY K633 IAW WDM 91-02-71. RELAY R&R DID NOT FIX PROBLEM. RELAY MS27418-213 ON ORDER. MCC NOTIFIED. T/S REQUIRED. DMI 110272 REMAINS OPEN.  LP 1050365 - 1: PERFORMED FIM 28-22 F/T 805. BLOCK 25 FOUND 28V DC ACROSS X2 PIN ON RELAY RELAY K330. PROCEED TO BLOCK 46. DUE TO PREVIOUS CHANGING OF K633 RELAY SUSPECT K330 RELAY BAD. PER WDM 28-22-12 ALSO FOUND 115V AC AT PINS A2, B2, AND C2 ON K330 RELAY. THIS CONFIRMS BAD RELAY. DMI 110272 REMAINS OPEN.  LP 1050372 - M3: REMOVED AND REPLACED RELAY K330 IN P37 PANEL IAW WDM 28-22-10. UNABLE TO OPS CHECK DUE TI TIME. DMI REMAINS OPEN.   LP 1050375 - M2: OPS CHECKED RT CENTER FUEL PUMP IAW 28-22-00. OPS CHECK FAIL. BOOST PUMP PRESSURE LIGHT ILLUMINATED WITH "RT CENTER" FUEL EICAS MSG. CIRCUIT BREAKER RE-COLLARED IAW 28-22-02A. DMI 110272 REMAINS OPEN.  LP 1050379 - M3: T/S AND FOUND PUSHED BACK PIN ON K10690 D31184 PIN 6. INSTALLED THE PIN BACK PROPERLY AND OPS CHECK GOOD IAW WDM 28-22-12 AND AMM 28-22-00. THIS CLEARS MDDR 110272. MCC NOTIFIED AND STICKER REMOVED. )
